# SDR AWXA9900267

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN DOUBLER/TRIPLER CRACKED AT C2 DOOR CUTOUT, FWD LOWER CORNER.  FASTENERS REMOVED FOR ACCESS, SUSPECT AREA INSPECTED WITH HIGH FREQ EDDY CURRENT.  NO CRACKS FOUND.  NEW DOUBLER REPAIR MANUFACTURED AND INSTALLED AS PER ER 3-53-36-08.  PRESSURIZED AT 4 PSIG TO LEAK CHECK.  NO LEAKS FOUND.
